Jump to content

Hit huge wall, need to change my taper


[Ta...]

Recommended Posts

Help please!  I have been tapering Klonopin for three months now.  I made some big dry cuts in the beginning that we painful.  I then started doing milk titration at .45mg and have been cutting .005mg per day.  This was going well for two months, I got down to .095mg as of yesterday.  My allergies have been acting up and it's a certain time of the month...anyhoo...I have hit a HUGE wall.  I am having symptoms worse than when I cold turkeyed ativan.  I am making a tiny updose to .1 mg today and want to hold for a few days. 

 

So here's my taper question:  I have 20 .5mg pills left and I have to make them last, I had to go to a few different docs to get this amount to finish a taper.  Instead of pulling out and dumping the mixture to do my cuts, I have been making my mixture with half a pill (.25mg) in 50 ml of milk.  I then pull my dose out of the jar using a syringe.  I keep everything written down to keep this straight.  So can someone help me figure out a new tapering plan to cut more slowly, taking into account that I have 20 pills left.  I like to make small daily cuts, seems to leave me more funtional. 

 

Please help, I am a stay at home mom with two young kids.  I have to get stable again.  My husband will be gone most of the month of July for an overseas business trip and I have no family close by.  Thank you for any help, input, support!

 

 

Tamzo

Link to comment
Share on other sites

Here's what helped a lot for me my last absurd wall --

 

Switching dosing to 3x/day from 1x/day

Holding for over a week

 

I can't say I feel wonderful by any stretch, I'm still barely sleeping worst of all, but I'm no longer in w/d that rivals or beats c/t...

 

.005mg/day is a fast rate at the stage you are at. You can get up to 4 doses out of your 0.5mg pills. Well, I wouldn't say more than 3, not to leave the mixture in there for too long. Just use enough milk, pull what you need with the syringe, and save the rest in the fridge to repeat tomorrow. Just discard what's left when you make a new mixture.

 

I'd suggest holding for up to a week and slowing down to .0025mg/day.

 

Maybe you'll feel better when that monthly visitor is over... I hope...

 

I'm so sorry you hit a wall like this Tamara :( .. you'll get out of it, you are almost there!  :hug:

Link to comment
Share on other sites

Xeno,

 

Thank you so much for the help and support.  I like your plan.  I might stick to 2 doses a day vs. 3 because I like my night dose to stay as high as I can keep it for as long as I can keep it.  Sleep being a key issue here.

 

I expect symptoms, have had them the whole taper, I just wasn't expecting to feel worse than in cold turkey.  I am wondering if it is those large initial cuts catching up with me.  I don't know, I just hope I can stabalize to back to where I was.  Not even close to being funtional right now.

 

thanks again for the suggestion and help, I know how much you understand what I am going through right now.

 

:hug:

Tamzo

Link to comment
Share on other sites

×
×
  • Create New...